# SDR SWAA2022022294665

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Debonded
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - RIGHT SIDE BS 663 VAPOR BARRIER EXISTING SEALANT REPAIR DISBONDING / REMOVED R/H SIDE STA 663 VAPOR BARRIER WEB; I/A/W SRM 51-40-02. REPAIRED WEB I/A/W SRM 57-10-10-2R-2 REPAIR 2. REINSTALLED R/H VAPOR BARRIER WEB I/A/W DWG'S 111A1001 AN 111A10W CAP SEALED FASTENERS AND FILLET SEALED I/A/W MM 51-00-390-804/805.
